C.R. BARD, INC. (BASD) -3006260740 CATHETER STABILIZATION, PICC/CENTRAL LINE; CATHETER SECUREMENT DEVICE
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during incoming inspection on july 16, 2025, 1 pouch contained a hole.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of damaged packaging is confirmed; however, the exact root cause could not be determined.Sixty maquet iab statlocks were returned for evaluation.A visual observation revealed that one statlock appeared to have a puncture hole in the upper sealing area.The hole was observed to be much smaller than the seal width and did not appear to have caused a breach in the sterile barrier.It was not possible to determine if the packaging was damaged during manufacturing, transportation or storage of the device; therefore, the exact cause is unknown.This complaint will be recorded for future trending and monitoring purposes.